# SDR SWAA2024101447682

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8924Q
- Make and model: Boeing 737-8
- Aircraft serial: 42582
- Aircraft time: 1,016 hours, 537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY; FO SIDE; FA FLASHLIGHT WILL NOT TEST. OK TO CONTINUE PER MEL 25-64-02A;SP1B 218184<[01] REF LOG PAGE 2608807 FOR CORRECTIVE ACTION ON THIS MEL 25-64-02A ( ORIGINAL WRITE UP ON LOG PAGE 2608807 THIS IS A DUPLICATE WRITE UP)
